# SDR UALA2013060703971

- Difficulty date: June 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 74,099 hours, 27,671 cycles
- Engine: Pwa PW2040
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: SEA20057
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL STRIP BETWEEN INBD SIDE RT AILERON AND OTBD SIDE OF /FLAP TORN AND WEDGED BENEATH AILERON.  REPLACED DAMAGED SEAL.
